Please choose a volume number:

Contents of volume 68:

2006 / 68 / 1-2 (1) :  Helge Glockner
Discontinuous non-linear mappings on locally convex direct limits
Full text paper (pdf)

2006 / 68 / 1-2 (2) :  Balint Felszeghy
On the solvability of some special equations over finite fields
Full text paper (pdf)

2006 / 68 / 1-2 (3) :  Sana Boughzala
Mesure de Mahler d'une famille de polynomes de deux variables
Full text paper (pdf)

2006 / 68 / 1-2 (4) :  Michael Filippakis, Leszek Gasinski and Nikolaos S. Papageorgiou
Nonlinear periodic problems with nonsmooth potential restricted in one direction
Full text paper (pdf)

2006 / 68 / 1-2 (5) :  Vasilios A. Anagnostopoulos and Szilard Gy. Revesz
Polarization constants for products of linear functionals over \mathbb R2 and \mathbb C2 and Chebyshev constants of the unit sphere
Full text paper (pdf)

2006 / 68 / 1-2 (6) :  Yangming Li, Yanming Wang and Huaquan Wei
On p-nilpotency of finite groups with some c-supplemented subgroups of prime power order
Full text paper (pdf)

2006 / 68 / 1-2 (7) :  Zafer Ercan
A representation of CDw(K)-spaces
Full text paper (pdf)

2006 / 68 / 1-2 (8) :  Jean-Marie De Koninck and Florian Luca
Counting the number of economical numbers
Full text paper (pdf)

2006 / 68 / 1-2 (9) :  J. D. Phillips and Petr Vojtechovsky
C-loops: An introduction
Full text paper (pdf)

2006 / 68 / 1-2 (10) :  Sorina Barza and Constantin P. Niculescu
Integral inequalities for concave functions
Full text paper (pdf)

2006 / 68 / 1-2 (11) :  Chen-Lian Chuang, Ming-Chu Chou and Cheng-Kai Liu
Skew derivations with annihilating Engel conditions
Full text paper (pdf)

2006 / 68 / 1-2 (12) :  Szymon Wasowic
Some properties of generalized higher-order convexity
Full text paper (pdf)

2006 / 68 / 1-2 (13) :  Benedek Nagy
Union-free regular languages and 1-cycle-free-path-automata
Full text paper (pdf)

2006 / 68 / 1-2 (14) :  Ogun Dogru and Oktay Duman
Statistical approximation of Meyer-Konig and Zeller operators based on q-integers
Full text paper (pdf)

2006 / 68 / 1-2 (15) :  Peter Czinder
A weighted Hermite-Hadamard-type inequality for convex-concave symmetric functions
Full text paper (pdf)

2006 / 68 / 1-2 (16) :  Istvan Gaal and Gabor Nyul
Index form equations in biquadratic fields: the p-adic case
Full text paper (pdf)

2006 / 68 / 1-2 (17) :  Tibor Juhasz
On the derived length of Lie solvable group algebras
Full text paper (pdf)

2006 / 68 / 3-4 (1) :  Paulo Ribenboim
Finite sets of binary forms
Full text paper (pdf)

2006 / 68 / 3-4 (2) :  Maohua Le
An open problem concerning the diophantine equation ax+bx=cz
Full text paper (pdf)

2006 / 68 / 3-4 (3) :  Ireneusz Kubiaczyk and Aneta Sikorska-Nowak
The set of pseudo solutions of the differential equation x(m)=f(t,x) in Banach spaces
Full text paper (pdf)

2006 / 68 / 3-4 (4) :  Tsz Ho Chan
On the second moment of S(T) in the theory of the Riemann zeta function
Full text paper (pdf)

2006 / 68 / 3-4 (5) :  Liu Li Fang and Henryk Hudzik
A new formula for the convexity coefficient of Orlicz spaces
Full text paper (pdf)

2006 / 68 / 3-4 (6) :  Antonio M. Cegarra and Mario Petric
A categorical treatment of numerical semigroups
Full text paper (pdf)

2006 / 68 / 3-4 (7) :  Jorge Aragona
Colombeau generalized functions on quasi-regular sets
Full text paper (pdf)

2006 / 68 / 3-4 (8) :  Andrzej Olbrys
Some conditions implying the continuity of t-Wright convex functions
Full text paper (pdf)

2006 / 68 / 3-4 (9) :  Qiaoling Wang
Harmonic maps and the topology of complete submanifolds
Full text paper (pdf)

2006 / 68 / 3-4 (10) :  Wenbin Guo, K. P. Shum and Alexander Skiba
Criterions of supersolubility for products of supersoluble groups
Full text paper (pdf)

2006 / 68 / 3-4 (11) :  Shanta Laishram
An estimate for the length of an arithmetic progression the product of whose terms is almost square
Full text paper (pdf)

2006 / 68 / 3-4 (12) :  Imre Katai and M. V. Subbarao
On the maximal and minimal exponent of the prime power divisors of integers
Full text paper (pdf)

2006 / 68 / 3-4 (13) :  Mehmet Baran and Muammer Kula
A note on connectedness
Full text paper (pdf)

2006 / 68 / 3-4 (14) :  Salvatore Siciliano
Lie derived lengths of restricted universal enveloping algebras
Full text paper (pdf)

31 records
 

© 2003-2018, Publicationes Mathematicae, Debrecen, Hungary